# SDR DHL2007806520

- Difficulty date: April 2, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER EXT SKIN DENTED AT STA ZR 188.781 AND CRACKED 1" AT STA ZR 198.844 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING (PLATING AND BONDED DOUBLER, BOTH FROM AL 2024T3 0.016") IAW SRM 55-6-1 FIG 1 PG 2 ITEM 1.  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.  REFER TO NR 075840 FOR BALANCING.
